# SDR CALA2019102501824

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 57,582 hours, 25,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plug
- Condition: Missing
- Location: Cylinder Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-52-3-6001 A-27-001 L2 DOOR, DOOR ASSIST PRESSURE GAUGE MISS ING RUBBER PLUG REMOVED AND REPLACED L2 DOOR DAMPER CYLINDER IAW A319 AMMS 52-13 -14-000-001, 52-13-14-400-001. A319 AMM 52-13-14-400-001 STEP 4. E AND F. CHARGING OF CYLINDER AND CHECKING CYLINDER PRESURE ACCO MPLISHED ON ROUTINE TASK CARD 17-2500-1-9909. ELB PART TRANSACTI ON ACCOMPLISHED ON ELB 3643482.
